# SDR HNAA2024112201122

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 42,324 hours, 38,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER LT NOT ARMED AND ELEC EMERG ABNORMAL EICAS MESSAGES. FACT  21NOV24  15:08  CLT INSP'D, NO OBVIOUS DEFECTS NOTED. PERFORMED ELECTRICAL RESET AND EMER LIGHT TEST AMM 33-50-00 AND DC ELEC LOAD DISTRIBUTION TEST AMM 24-60-00. ALL TESTS PASSED. GROUND RAN ENGINES WITH NO DEFECTS NOTED.
